A class of degenerate multivalued second order boundary value problems

TitleA class of degenerate multivalued second order boundary value problems
Publication TypeJournal Article
AuthorsMorosanu, Gheorghe, Anghel Panait, and Daniela Zofota
Journal titleJournal of Mathematical Analysis and Applications
Year1999
Pages1 - 24
Volume236
Issue1
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5794), last updated on Wed, 23 Sep 2009 15:13:19 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: